Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Avascular necrosis and HIV Link?
Dec 14, 2004

Is Avascular Necrosis directly related to HIV infection. I have gotten mixed messages from some research and my PCP who will not acknowledge a link. Where can I find the best answer?

Response from Dr. Pierone

There is no question that avascular necrosis occurs much more commonly in people with HIV infection. There are potential risk factors for this condition that include smoking, corticosteroids, androgenic steroids, diabetes, high cholesterol, and antiretroviral therapy. Here is a link to a good review article.



Previous
Sustiva/Combivir
Next
Thinking of taking a second prolonged drug holiday

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement